# SDR SWIA202155761

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AND SUPPORT CLIP CORRODED AT FS280 AND STGR2L   (C-CHECK) RO 2/1/2021    REMOVED CLIP, REMOVED DOUBLER, REMOVED BRAACKET IAW CRJ SRM 51-42-06. REMOVED CORROSION IAW CRJ 200 SRM 51-21-06. NO CRACKS FOUND. INSTALLED DOUBLER, BRACKET AND CLIP IAW CRJ 200 SRM 51-42-06, 51-42-10
